# SDR R61A2021032700284

- Difficulty date: March 10, 2021
- Submitted: March 27, 2021
- Operation: Air carrier
- Aircraft: N243JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000253
- Aircraft time: 30,785 hours, 19,084 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 17012118001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WET AREA FLOOR LEVEL LH FLOOR DOUBLER FR16 Y=-12 -38. REMOVED AND REPLACED FLOOR DOUBLER IAW SRM 51-40-08 & 51-40-02.
